# SDR GTIA2018111312958

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 15,870 hours, 7,206 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ON NUMBER 2 ENG. DURING UPWIND AFTER T.O OIL QTY INDICATION DROPPED TO 4.2 QTS, THEN FLACTUATIONS BETWEEN 5.0 - 7.0 QTS.-PERFORMED TSM 79-31-00-810-811.  SEE LOG/P 2358050-1 FOR CORRECTIVE ACTION.
INSPECT ENG # 2 FOR LEAKS.  NO OTHER LEAKS NOTED AT THIS TIME.  DURING ENG RUN OIL QUANTITY IND WAS GOOD.  NO FLUCTUATIONS.  OIL THANK SERVICES TO 23 QTS OF OIL.  AS PER TSM A/C BACK TO SERVICES."
